Unboundedness of triad-like operators in loop quantum gravity

Journal article


Publication Details

Author(s): Brunnemann J, Thiemann T
Journal: Classical and Quantum Gravity
Publisher: IOP PUBLISHING LTD
Publication year: 2006
Volume: 23
Journal issue: 5
Pages range: 1429-1483
ISSN: 0264-9381


Abstract


In this paper we deliver the proofs for the claims, made in a companion paper, concerning the avoidance of cosmological curvature singularities in full loop quantum gravity (LQG).



FAU Authors / FAU Editors

Thiemann, Thomas Prof. Dr.
Lehrstuhl für Theoretische Physik


How to cite

APA:
Brunnemann, J., & Thiemann, T. (2006). Unboundedness of triad-like operators in loop quantum gravity. Classical and Quantum Gravity, 23(5), 1429-1483. https://dx.doi.org/10.1088/0264-9381/23/5/002

MLA:
Brunnemann, Johannes, and Thomas Thiemann. "Unboundedness of triad-like operators in loop quantum gravity." Classical and Quantum Gravity 23.5 (2006): 1429-1483.

BibTeX: 

Last updated on 2018-10-08 at 19:54